# SDR GTIA040579

- Difficulty date: June 19, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON.  (M)
